# SDR SWAA2016061352797

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 30,144 hours, 13,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET CLAMPS OUT OF ADJUST.  ADJUSTED CLAMPS IAW SIP.
